Jump to content



Photo

Confused


  • Please log in to reply
3 replies to this topic

#1 Lesia7211

Lesia7211

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 23 March 2018 - 10:24 PM

I was up to 90mg and have probably been taking cymbalta close to 10 years now. I was even having brain zaps while on it but not horrible. During those years my doc caught my thyroid going out of whack. Anyways, for many reasons I decided it was time to stop Cymbalta..I tried cold turkey, which was a mistake...my brain pulsed, would lose hearing for seconds, impossible brain zaps down through the body, anyways..close to the same time my other doc changes my thyroid med because he feels im not absorbing it well...so i up to 75mg levothyroxine and start 20 mg liothyronine. Then, my other doc uses the prozac trick to help me get off cymbalta..which i might add worked well. I am now one month off of it. The issue I am having is that I have hit something I'm unfamiliar with.. I have been emotional, irritable, Terrible tension headaches, spacing out, ears ringing..
Sometimes feeling very empty... the one thing that tempts me to believe it may be cymbalta withdrawls is sometimes I feel very faint brain zaps. I never thought it would last a month out... anyone have an opinion on this?

#2 Lesia7211

Lesia7211

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 24 March 2018 - 06:46 AM

Also to clarify, i was taking for fibromyalgia

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,740 posts
  • LocationMissouri

Posted 24 March 2018 - 07:33 AM

Welcome Lesia

 

Sounds like Cymbalta withdrawal. Without taking another ssri.snri the withdrawal usually lasts 6 to 8 months. Of course that varies from person to person.

 

The good news is that it does fade and shouldn't last that long now that you are on Prozac. It takes Prozac 6 to 8 weeks to fully kick in so you should get some more improvements from that.

 

Keep us posted and hang in there.


#4 Lesia7211

Lesia7211

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 02 April 2018 - 07:37 PM

Prozac weaning went down and gone as the cymbalta went.It was just temporary to ease the withdrawal. Thank you so much for your response. I truly have been confused between the thyroid meds and this. I still get these waves that come over me. Cymbalta did a lot for me. I fully admit it...I just don't know what else it was doing to me.
  • fishinghat likes this



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users